# SDR DALA2016042403190

- Difficulty date: April 23, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- Aircraft time: 38,631 hours, 26,820 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME BS 1022 BETWEEN LONGERON 20 RT TO 26 RT AT AFT CARGO COMPARTMENT, C2,SM, CARD 10, ZONE 180. CORROSION WAS REMOVED, REWORKED AREA WAS MEASURED, TREATED, AND PAINTED IAW SRM 51-10-04, PAR 26, 21 AND 5.  ORIGINAL THICKNESS: 0.063", REMAINING THICKNESS: 0.056". THEREFORE ITS WITHIN LIMITS IAW SRM 53-00-00, FIG 103. PREVIOUS STRAP ON FRAME WAS REPLACED IAW SRM 53-20-07, FIG 201 AND 51-41-02.  EQUIPMENT: OLYMPUS NDT 35DL SONOPEN V-260 SM EXP DATE: 08-DEC-16.  RII COMPLETED.
